MathSciNet Relay Station
MathSciNet bibliographic data
MR2047101 (2004m:11005) 11A51 (11A15 11Y11)
Berrizbeitia, Pedro; Berry, T. G. Biquadratic reciprocity and a Lucasian primality test. Math. Comp. 73 (2004), no. 247, 1559–1564 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement